# SDR ASOA201710063282

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 24,461 hours, 16,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005900
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SEGMENT, LBL 9,  BS 661+32 - 693 CORRODED IN SEVERAL AREAS.  MAINTENANCE REPLACED THE SEAT TRACK IAW EC/TC670-53-00-343.
